A note on generalized absolute Cesaro summability


Ozarslan H.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.12, no.3, pp.581-585, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2010
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.581-585

Abstract

In this paper, a general theorem concerning the phi-vertical bar C,alpha vertical bar(k) summability factors of infinite series, has been proved.